MathSciNet Relay Station
MathSciNet bibliographic data
MR2019728 65M06 (91B28)
Düring, Bertram; Fournié, Michel; Jüngel, Ansgar High order compact finite difference schemes for a nonlinear Black-Scholes equation. Int. J. Theor. Appl. Finance 6 (2003), no. 7, 767–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement